Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the differentiability of generalized solutions of first order elliptic equations with discontinuous coefficients


Author: Alfred Schatz
Journal: Trans. Amer. Math. Soc. 125 (1966), 13-31
MSC: Primary 35.44
DOI: https://doi.org/10.1090/S0002-9947-1966-0201805-7
MathSciNet review: 0201805
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. N. Vekua, Generalized analytic functions, Fizmatgiz, Moscow, 1959; English transl., Addison-Wesley, Reading, Mass., 1962. MR 0150320 (27:321)
  • [2] E. Cumberbatch, L. Sarason and H. Weitzner, Magnetohydrodynamic flow past a thin airfoil, AIAA. J. 1 (1963), 679-690.
  • [3] C. B. Morrey, On the solution of quasi-linear elliptic partial differential equations, Trans. Amer. Math. Soc. 43 (1938), 126-166. MR 1501936
  • [4] L. Bers and L. Nirenberg, On a representation theorem for linear elliptic systems with discontinuous coefficients and its applications, Convegno Internazionale, sulle Equazioni Lineari alle Derivate Parziali, pp. 111-140, Edizioni Cremonese, Rome, 1955. MR 0076981 (17:974d)
  • [5] L. Bers, F. John and M. Schecter, Partial differential equations, Interscience, New York, 1964; p. 138.
  • [6] N. I. Mushelišvilli, Singular integral equations, Noordhoff, Groningen, 1953. (Translated from Russian.)
  • [7] L. Lichtenstein, Zur theorie der konformen abbildung konforme, Bull. Acad. Sci. Cracovie Ser. A (1916), 192-217.
  • [8] F. Riesz and B. Sz.-Nagy, Functional analysis, Ungar, New York, 1955. (Translated from French, Leçons d'analyse fonctionelle, 2nd ed., Akademiai Kiadó, Budapest, 1953.) MR 0071727 (17:175i)
  • [9] B. Bojarski, Homeomorphic solutions of Beltrami systems, Dokl. Akad. Nauk SSSR 102 (1955), 661-664. MR 0071620 (17:157a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.44

Retrieve articles in all journals with MSC: 35.44


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0201805-7
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society